# SDR WX0A2015100572921

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 65,344 hours, 42,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 22649
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY STANDBY LIGHTS INOPERATIVE AT ROWS 19 & 15.  R & R BATTERY PACK B5-72.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
